MAUDE Adverse Event Report: INFANT CONTINUOUS FLOW BREATHING CIRCUIT; BTT

INFANT CONTINUOUS FLOW BREATHING CIRCUIT; BTT
Model Number RT324
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Lot # and device manufacture date: device 1: lot 2100982333, dom 15 jan 2020.Device 2: lot 2101168943, dom 23 jun 2020.Device 3: lot 2101169522, dom 23 jun 2020.The three complaintrt 324 infant continuous flow breathing circuits are currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in ireland reported via a fisher & paykel healthcare (f&p) field representative that the pressure line component of three rt324 infant continuous flow breathing circuits was not connecting properly to a viasys ventilator.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).D4 lot # and h4 device manufacture date device 1: lot 2100982333, dom 15 jan 2020 device 2: lot 2101168943, dom 23 jun 2020 device 3: lot 2101169522, dom 23 jun 2020 method: the complaint rt324 infant continuous flow breathing circuits were returned to fph in new zealand for inspection, where it was visually inspected.Results: no fault was found with the returned pressure lines and breathing circuits.Conclusion: we are unable to determine the cause of the reported fault as no fault was found to the returned breathing circuits.All infant breathing circuits are visually inspected and pressure tested for leaks before releasing for distribution.Any breathing circuit which fails any of these tests is discarded.Our user instructions which accompany the rt324 infant continuous flow breathing circuit state the following: - check all connections are tight before use.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- set appropriate ventilator alarm.
 
Event or Problem Description

Brand Name
INFANT CONTINUOUS FLOW BREATHING CIRCUIT
Common Device Name
BTT
MDR Report Key11270471
Report Number9611451-2021-00131
Device Sequence Number19767327
Product Code BTT
UDI-Device Identifier09420012431127
UDI-Public(01)09420012431127(10)2100982333(11)200115,(01)09420012431127(10)2101168943(11)200623,(01)09420012431127(10)2101169522(11)200623
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT324
Device Catalogue NumberRT324
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date06/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIASYS SIPAP VENTILATOR; VIASYS SIPAP VENTILATOR